W anyang D ai

Distinguished Professor/Ph.D. Advisor
Math Dept, Nanjing Uni., China
Email: nan5lu8@nju.edu.cn
Here is: Wanyang's CV in pdf
Back to: Wanyang's Main Page in English

Editor-in-Chief & Editor
Journal of Advances in Applied Mathematics
SciFed Journal of Artificial Intelligence


Selected Publications

  • "Mean-variance hedging based on an incomplete market with external risk factors of non-Gaussian OU processes", Mathematical Problems in Engineering, Volume 2015 (Regular Issue), Article ID 625289, 20 pages, 2015
    • "Optimal hedging and its performance based on a Levy driven volatility model", Proceedings of International Conference on Applied Mathematics and Sustainable Development - Special track within 2012 Spring World Congress of Engineering and Technology (related conference paper), Scientific Research Publishing, 44-49, 2012.
  • "Optimal control with monotonicity constraints for a parallel-server loss channel serving multi-class jobs", Mathematical and Computer Modeling of Dynamical Systems, Vol. 20, No. 3, 284-315, 2014
    • "Constrained optimal control for a parallel-server channel serving multi-class jobs in zero-buffer regime", Proceedings of 2011 World Congress of Engineering and Technology, Vol. 1, 249-254 (related conference paper), IEEE Computer Society Press, 2011
  • "Product-form solutions for integrated services packet networks and cloud computing systems", Mathematical Problems in Engineering, Volume 2014 (Regular Issue), Article ID 767651, 16 pages, 2014
    • "Product-form solutions for integrated services packet networks", Proceedings of MICAI 2006, IEEE Computer Society Press, pp. 296-308 (short conference version), 2006
  • "Optimal rate scheduling via utility-maximization for J-user MIMO Markov fading wireless channels with cooperation", Operations Research, Vol. 61, No. 6, 1450-1462 (with additional 26 page proof of online e-companion ( Supplemental)), 2013
    • "Functional limit theorems based on doubly stochastic renewal processes and optimal controls for wireless systems under random environment" (an alternative title used in some Probability and Statistics Conference)
  • "Stochastic integration for fractional Levy process and stochastic differential equation driven by fractional Levy noise", ACTA Mathematica Scientia (A): Chinese Series (Journal of Mathematical Physics, Series A), Vol. A33, No. 6, 1022-1034, 2013 (jointly with Lu)
    • English version available at http://arxiv.org/abs/1307.4173
  • "Heavy traffic limit theorems for a queue with Poisson ON/OFF long-range dependent sources and general service time distribution", Acta Mathematicae Applicatae Sinica, English Series, Vol. 28, No. 4, 807-822, 2012
  • "On the conflict of truncated random variable vs. heavy-tail and long range dependence in computer and network simulation", Journal of Computational information Systems Vol.7, No. 5, 1488-1499, 2011
  • "Mean-variance portfolio selection based on a generalized BNS stochastic volatility model", International Journal of Computer Mathematics, Vol. 88, No. 16, 3521-3534, 2011
  • "Generalized fractional Levy random fields on Gelfand triple: a white noise approach", Front. Math. China, Vol. 9, No. 3, 493-506, 2011 (jointly with Lu and Huang)
  • "Stochastic optimal controls for parallel-server channels with zero waiting buffer capacity and multiclass customers", Journal of Advances in Systems Science and Applications, Vol. 9, No. 4, pp. 627-646, 2009 (jointly with Feng)
  • "On the traveling neuron nets (human brains) controlled by a satellite communication system", Proceedings of International Conference on Bioinformatics and Biomedical Engineering (iCBBE 2009), pp. 1-4, IEEE Computer Society Press, 2009
  • "Optimal control based on a generalized exponential scheduling rule for a generalized switch", Proceedings of International Conference on Communications and Mobile Computing 2009, IEEE Computer Society Press, Vol. 2, pp. 332-336, 2009 (jointly with Wang)
  • "Stochastic optimal control of ATO systems with batch arrivals via diffusion approximation", Probability in the Engineering and Informational Sciences, Vol. 21, pp. 477-495, 2007 (jointly with Jiang)
  • "Diffusion approximations for multiclass queueing networks under preemptive priority service discipline", Applied Mathematics and Mechanics, Vol. 28, No. 10, pp. 1331-1342, 2007
  • "Finite element density estimator with multi-stage adaptive filters", Chinese Journal of Engineering Mathematics, Vol. 6, pp. 1068-1074, 2006
  • "The finite element method for computing the stationary distribution of an SRBM in a hypercube with applications to finite buffer queueing networks", Queueing Systems, Vol. 42, pp. 33-62, 2002 (jointly with Chen, J.G.Dai and Shen)
  • "A Brownian model for multiclass queueing networks with finite buffers", Journal of Computational and Applied Mathematics, Vol. 144, No. 1-2, pp. 145-160, 2002
  • "A heavy traffic limit theorem for a class of open queueing networks with finite buffers", Queueing Systems, Vol. 32, pp. 5-40, 1999 (jointly with J.G.Dai)
  • "Brownian approximations for queueing networks with finite buffers: modeling, heavy traffic analysis and numerical implementations", UMI Dissertation Services, A Bell & Howell Company, 300 N. Zeeb Road, Ann Arbor, Michigan 48106, U.S.A. 1997
  • "A heavy traffic limit theorem for queueing netwroks with finite capacity", Proceedings of Third International Workshop on Queueing Networks with Finite Capacity, West Yorkshire, U.K., July 6-7, 1995 (Jointly with J.G. Dai)
  • "Estimating time-variable parameters by the least squares algorithm with a variable forgetting factor: convergence and stability", Proceedings of Asia-Pacific Conference on Measurement and Control, Vol. 2, pp. 544-547, 1991
  • "Stochastic adaptive control for time-varying systems convergent at the rate of 1/t", IFAC Proceedings Series, Vol. 1, No. 8, pp. 179-184, Pergamon Press, Elmsford, NY, U.S.A. 1989

Selected Recent Researches

Clicking Here for Counterpart Web Page in Chinese